It is currently Tue Aug 22, 2017 6:33 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Thu Dec 26, 2013 1:18 pm 
Offline
New Poster
New Poster

Joined: Thu Dec 26, 2013 1:11 pm
Posts: 3
hi all at suboxforum
i have read here before and detoxed before, and now im hoping i can tell yall about this...i got off subs after an oxy habit in 2012. thing is im bipolar and when i stopped subs last time the lack of sleep threw me into a manic episode and i was more easily able to quit because everything seemed great because of the mania. now i am not that "lucky"...i relapsed on h and have been back on subs since aug. dr wanted me to take 32 mg, i took 4, kept me ok. now im without a job, insurance, got rid of dealers #s, trying to detox off my last 8 mg tab and down to .5. Having a hard time. Def not manic this time. In a bad depression, yes treated with mood stabilizers and antidepressants...but its way harder this time.

been taking clonidine only, no insurance for anyhting else plus a benzo dependence in past so I dont want to go there...sucks...

wow backstory. anyway i been reading this forum and yall seem so helpful, what helps people do this? just do this? thanks.


Top
 Profile  
 
PostPosted: Thu Dec 26, 2013 1:37 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Dec 25, 2013 10:31 pm
Posts: 41
Location: Midwest
Man I am so happy you posted on here! First of all I can so relate to your story as I am stopping suboxone in 2 days at 1mg. This is after a failed attempt a year ago by my dr's ween dosage of 4mg stopping point and only had me on it for a week after heavy heroin/dilaudid IV usage HEAVEY! It didn't work suprise. He also prescribed me Xanax for my excessive anxiety, clonidine for w/d, tramadol for few days of initial pain, etc. I think I might be bipolar undiagnosed after reading so many similar stories to mine and just like yours. Also I am dreading having to stop Xanax in a month, what are the symptoms of w/d from benzo's like? I think that you will be fine stopping at .5 mg because it is such a small dose its mostly mental. And that oral doses taken only absorb about 30% of the total amount taken(i.e. 8mg would be about 2mg in system absorbed). I can really relate to your sleeping problems as that is the main reason I began using opiate IMO. what helps me is a hot bath or shower, quick meditation before bed, and definitely some type of moving activity during the daytime. that might help you get just a winks sleep which is the most we can hope for in the first weeks of stopping suboxone. Hang in there and remember that this is a blimp of time in your life and you can get through this!


Top
 Profile  
 
PostPosted: Thu Dec 26, 2013 1:53 pm 
Offline
New Poster
New Poster

Joined: Thu Dec 26, 2013 1:11 pm
Posts: 3
thanks m-haha markymark and the funkybunch? lol thanks...

your message helps. its so weird that some say the last few mgs are the hardest to quit and some say its all mental. i d k. as for xanax w/d i had it realy, really bad but some have it just fine. you might have nothing to worry bout but a sleepless night or two which we already understand from the opiate w'ds. it was bad for me and i dont want to go there agian, hence the not wanting benzos for this kick. im ok now...woke at 1am last night just feeling crappy from the rls, thats my main symptom is the restless body. and depression. agh! thanks again!


Top
 Profile  
 
Our Sponsors
PostPosted: Thu Dec 26, 2013 2:04 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Dec 25, 2013 10:31 pm
Posts: 41
Location: Midwest
Yea RLS is a bitch! When I was hiding my addiction from my wife and ran out of drugs and felt it I would grab my dog and just go walk because I couldn't hide my legs from bouncing around. I would sleep on the couch etc. glad those days are gone its much easier to be honest. As far as the taper effect mind you those words I spit out are from peers and Dr's. They were not my own as I can feel your pain when I am below 1 mg my body can tell via the yawns, stretches, rls. I am going to be right there with you in a day or two if that helps ya at all lol. And yea I had older brothers from the 90's who would nickname me that after mark Wahlberg was markymarknfunkybunch haha


Top
 Profile  
 
PostPosted: Fri Dec 27, 2013 9:13 pm 
Offline
Average Poster
Average Poster

Joined: Fri Dec 13, 2013 7:32 pm
Posts: 12
Hey everyone,
I took my last .5 about 40 hrs ago. I have almost no symptoms at all. A little yawning and slight weakness. I do have a clonodine patch on and took some immodium. I can only hope it doesnt get much worse. The bupe should be out of my system at this point. I am really thinking its not going to be a big deal at all. I am at the 87 day mark in a treatment facility, so I have been doing a lot of therapy and going to a lot of fellowship meetings. Because of this I have gotten rid of a lot of anxiety and built up some honest confidence, which is key because this withdrawal thing can be more of a mind fukker than anything. You all are rockin it, so keep it up! You can do this and it isnt that hard!! Best of luck!...Billy


Top
 Profile  
 
PostPosted: Mon Dec 30, 2013 1:01 pm 
Offline
New Poster
New Poster

Joined: Thu Dec 26, 2013 1:11 pm
Posts: 3
billy
thank you for that response. i was watching your thread before i posted. im so glad youre doing well after coming off. i didnt post at all this weekend because i stupidly got drunk to deal with the symptoms. well i havent taken any sub but i have a hell of a hangover. so now i have a hangover and am also sick. your response billy reminds me i should get out to a meeting. i dont do aa/na but i have been to life ring before and i really liked that.

so...my last dose was fri night so im 2 and a half days off. once i can shake this hangover from heck, i think im on my way? i think?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 5 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group